# SDR UIEA2025011800086

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313T336080
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ENG 2, ACCESS PANEL 447DB, ANGLE SUPPORT WITH CRACK.( THE BROKEN SUPPORT ANGLE WAS REMOVED, THE AREA WAS CLEANED, THE NEW SUPPORT ANGLE WAS DRILLED AND INSTALLED CORRECTLY. THE SUPPORT ANGLE WAS REPLACED WITH A NEW ONE. DWG 313T3360 SRM 51-40-02-OG-O REV 127 15DEC-24 AND SRM 51-10-02-OG-O PAR 9 REV 127 15DEC24. NO FURTHER DEFECTS NOTED )
